MAUDE Adverse Event Report: Medivators Inc ENDOGATOR; Endogator Tubing

Medivators Inc ENDOGATOR; Endogator Tubing
Model Number 200230
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that water was leaking from their endogator tubing during a patient procedure.No report of injury.
 
Additional Manufacturer Narrative
The investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available.

Brand Name
ENDOGATOR
Common Device Name
Endogator Tubing
Manufacturer (Section D)
Medivators Inc
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
Medivators Inc
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50718491
Report Number1651395-2026-00019
Device Sequence Number10641147
Product Code OCX
UDI-Device Identifier00677964058516
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K220395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number200230
Device Catalogue Number200230
Device Lot Number(10)677579
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/10/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown